# SDR AALA20150912005

- Difficulty date: September 12, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 44,183 hours, 14,180 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Part serial: A0672
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IDG FAILED ON CLIMB OUT, DISCONNECTED LT IDG IAW QRH.  THE FLIGHT RETURNED, AN EMER WAS DECLARED & THE FLIGHT LANDED OVERWEIGHT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R LT IDG IAW AMM 24-11-01, NO LEAKS FOUND.  ACCOMPLISHED ALL REQUIRED TESTS, OK FOR SERVICE.
